Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 918534, 12 pages
http://dx.doi.org/10.1155/2008/918534
Research Article

The Generalizations of Hilbert's Inequality

1Guangzhou Sontan Polytechnic College, Guangzhou 511370, China
2Department of Mathematics, Sun Yat-Sen University, Guangzhou 510275, China

Received 24 June 2008; Accepted 2 October 2008

Academic Editor: Feng Qi

Copyright © 2008 Liubin Hua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1934. View at Zentralblatt MATH
  2. G. H. Hardy, “Note on a theorem of Hilbert,” Mathematische Zeitschrift, vol. 6, no. 3-4, pp. 314–317, 1920. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Inequalities Involving Functions and Their Integrals and Derivatives, vol. 53 of Mathematics and Its Applications (East European Series), Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1991. View at Zentralblatt MATH · View at MathSciNet
  4. Y. C. Chow, “On inequalities of Hilbert and Widder,” Journal of the London Mathematical Society, vol. 14, no. 2, pp. 151–154, 1939. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Gao, “On Hilbert's inequality and its applications,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 316–323, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Jichang, “On new extensions of Hilbert's integral inequality,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 608–614, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. G. Pachpatte, “Inequalities similar to the integral analogue of Hilbert's inequality,” Tamkang Journal of Mathematics, vol. 30, no. 2, pp. 139–146, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. C. Yang, “An extension of Hardy-Hilbert's inequality,” Chinese Annals of Mathematics. Series A, vol. 23, no. 2, pp. 247–254, 2002 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Li, Y. Qian, and B. He, “On further analogs of Hilbert's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 76329, 6 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet